# SDR 2010FA0000209

- Difficulty date: February 22, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 350A32030004
- Part serial: M766
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A TOUR FLIGHT THAT DEPARTED AIRPORT, THE MGB CHIP LIGHT ILLUMINATD 3 MINUTES INTO THE FLIGHT.  THE PILOT RETURNED TO DEPARTURE WITHOUT INCIDENT.  THE MECHANIC INSPECTED THE CHIP PLUGS AND FOUND METAL ON LOWER PLUG.  THE OIL WAS CHANGED AND THE CHIP PLUG LIGHT ILLUMINATED AGAIN.  THE MAIN GEAR BOX AND OIL COOLER WAS CHANGED.
